# SDR AALA20071891

- Difficulty date: October 8, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 4032B
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT SEAT ROWS 9D TO 13D INOPERATIVE.  REPLACED BATTERY PACK AT RIGHT NUMBER TWO DOOR FOR EMERGENCY LIGHTS AT SEAT ROWS 9D TO 13D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
